# SDR DL76S070964

- Difficulty date: July 19, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 60,704 hours, 28,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T62
- Condition: Corroded
- Location: Bs1175-1197 S36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 AT MOBILE AEROSPACE ENGINEERING, FOUND AFT PIT AT S36R OTBD LOWER FLANGE EXFOLIATED BS 1175 TO BS1197.  REMOVED DAMAGED AREA AND INSTALLED REPAIR STRINGER AND FUSE DOUBLER REF SRM 53 00 01 FIG 201 REPAIR 12.
